Forum

× click the New Topic button to post

tired

11 years 3 months ago #18272 by sara.anne
Good Girl!! I have found out the hard way that you HAVE to learn as much as you can about your disease and treatments and learn to be in control yourself. Even with the best of intentions, things slip by and YOU are the one with the most interest in your health.

Sara Anne

Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
Forum Moderator

Please Log in or Create an account to join the conversation.

11 years 3 months ago #18254 by susant
I think I am still afraid of having cancer in the firstplace it really seems unreal. now i think they will do the treatments even better since i told my doctor that they never checked my urine. I remember he always does for everything so i told him. He called them and they saidn they would.

Please Log in or Create an account to join the conversation.

11 years 3 months ago #18240 by tate
Well, everybody is different but the actual treatment should feel the same. I think most people are just tired afterwards. You should be fine now that you know what the treatment is like. I have not had anything horrible. after the 5th one I had burning like I did after the surgery MMC. I did have to postpone my 6th treatment until this week due to alot of stuff going on ( I felt I needed to be there for work and some friends thursday and Friday) plus I think after the burning I had I thought it would do my bladder good to give it a week off.

You really should not have anything drastic...just stay positive and optomistic...stressing about it will not help and usually is unwarranted.
Stay Srong!!
-tate

Please Log in or Create an account to join the conversation.

11 years 3 months ago #18237 by susant
Now I am afraid of the 2nd one tomorrow. Do they get worse with each one or will i be l;ucky like i was with the first one and do good?

I am so stupid to feel afraid still. I had one already , why am I scared still?

Please Log in or Create an account to join the conversation.

11 years 4 months ago #18197 by drosenberg
From what I've read, and from my own experience, fatigue following BCG treatment seems to be a relatively common side effect.

Don

Please Log in or Create an account to join the conversation.

11 years 4 months ago #18138 by tate
Susan,
I have always been tired the next day - so much so I took every Friday off just in case. when I did try to go to work I was sent home because I was told I looked horrible and I really had a hard time concentrating. The first time the fatigue did last a little longer then the one day...but I do think it was because of the emotional week of worrying I had. I don't think you need to worry about the fatigue you are feeling...just mention it when you go back on monday.
Keep staying Strong!!
-tate

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 0 Users and 1538 Guests 

Statistics

Today Total Opened: 0 Today Total Answered: 0 Latest User: Vls57
Yesterday Total Opened: 0 Yesterday Total Answered: 0
Total Posts: 52796 Total Subjects: 6870 Total Users: 8449
Powered by Kunena Forum